MAUDE Adverse Event Report: EL. EN. ELECTRONIC ENGINEERING SPA ELITE IQ

EL. EN. ELECTRONIC ENGINEERING SPA ELITE IQ
Catalog Number 105-7041-000
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Site reported patient experiencing side effects approximately five (5) weeks post vascular treatment on the legs using elite iq pro.(b)(6) clinical determined the event to be user error.Laser parameters used were within normal range, however the short pulse duration of 10ms was not appropriate for the blood vessels visible in the pre-treatment images.Clinical reference guide (crg) recommends, "pulse duration of 50-10 ms for safer and more effective treatment of larger vessels." clinical expresses, "pulses should be delivered in a linear fashion with less than 10% overlap." the treatment performed had approximately 10% overlap.Crg advises using conductive gel as a conduit for laser energy, but no coating gel was used.Crg recommends "use of cold packs (not ice) both before and after treatment, especially for larger veins." patient has a history of varicose veins, which raises concerns about her suitability for this type of treatment.It remains unclear whether the side effects were exacerbated by her 8-9 hour flight four days after her second session or by any possible sun exposure to the treated area.On 27 june 2025, (b)(6) medical director was consulted for feedback regarding information and photos provided by site.(b)(6) medical director states, "right leg has a full thickness burn, and it is currently in the healing phase.Scarring may occur in that area and recommends initiating local scar care, including massage, as well as consistent sunscreen use and avoidance of sun exposure." patient was given mupirocin and mometasone as preventative medication.A service evaluation is not needed since user error was involved and there is no indication of a device malfunction.Due to patient experiencing full thickness tissue loss from a burn, this is considered a serious injury and therefore reportable.

Brand Name
ELITE IQ
Common Device Name
ELITE IQ
Manufacturer (Section D)
EL. EN. ELECTRONIC ENGINEERING SPA
via baldanzese 17
calenzano 50041
IT  50041
MDR Report Key22609399
Report Number1222993-2025-00017
Device Sequence Number5384402
Product Code GEX
UDI-Device Identifier08057017760450
UDI-Public(01)08057017760450(11)210804
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/25/2025
Report Date (Section F) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number105-7041-000
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/27/2025
Event Location Outpatient Treatment Facility
Date Report to Manufacturer07/25/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient SexFemale
Date Report Sent to FDA07/25/2025